# SDR MWEA96430

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Part number: 100865
- Condition: Discharged
- Location: Accessory Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOP IN AFT ACCESSORY COMPARTMENT.  REPLACED BATTERY PACK.
